# SDR ASAA2022042938167

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,243 hours, 14,921 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/THROTTLE ARM LIGHT NOT ILLUMINATED WHEN ARMED. GROUNDED - YES. REF B737-800 SSM 22-31-51. A/T ARM LIGHT FUNCTIONS NORMAL. OK FOR SERVICE.
